# SDR IPXA12M72186

- Difficulty date: March 5, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- System (JASC): 7921 · Engine Oil Cooler
- Part: Valve
- Condition: Inoperative
- Location: Nr 3 Oil Cooler
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

NR 3 ENGINE HIGH OIL TEMPERTURE LEVEL 2 OIL TEMP HIT 162.  PERFORMED FIM 79-00-00 THRU FIG 6, BLOCK 6. FOUND CFSD FAULT 351-18 ENG AOC T/M CKT.  R & R AIR OIL COOLER VALVE IAW MM 79- 21-01. OPS CHECKS NORMAL, NO LEAKS NOTES. R & R MAIN ENG OIL FILTER & INSPECTED CHIP DETECTORS, NO CONTAMINATION FOUND IAW MM 79-22-05. NO LEAKS.
